# SDR ABXA2024021900628

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron Splice
- Part number: 145T884019
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, CORROSION WAS DISCOVERED ON THE LEFT HAND OVERWING LONGERON SPLICE PLATE BETWEEN STA 930 TO STA 947. THE DAMAGE WAS REMOVED BY BLENDING AND FOUND TO BE BEYOND THE PUBLISHED LIMITS OF B767-200 SRM 53-50-05 FIGURE 101. THE AVERAGE MATERIAL LOSS WAS REPORTED AT 0.020-0.040-INCHES.ACCOMPLISHED BLEND REPAIR PER HAECO REO-G24747 REV IR AND ABX REA-5350-65240-00. ABX FORM M-287, M-289 AND FAA FORM 337
